| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly experiencing decreased performance.A ct scan confirmed electrode migration.Revision surgery is scheduled.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.